On a series of cosecants related to a problem in ergodic theory
Compositio Mathematica, Volume 26 (1973) no. 3, pp. 313-317.
@article{CM_1973__26_3_313_0,
     author = {Petersen, Karl},
     title = {On a series of cosecants related to a problem in ergodic theory},
     journal = {Compositio Mathematica},
     pages = {313--317},
     publisher = {Noordhoff International Publishing},
     volume = {26},
     number = {3},
     year = {1973},
     zbl = {0269.10030},
     mrnumber = {325927},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1973__26_3_313_0/}
}
TY  - JOUR
AU  - Petersen, Karl
TI  - On a series of cosecants related to a problem in ergodic theory
JO  - Compositio Mathematica
PY  - 1973
DA  - 1973///
SP  - 313
EP  - 317
VL  - 26
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://archive.numdam.org/item/CM_1973__26_3_313_0/
UR  - https://zbmath.org/?q=an%3A0269.10030
UR  - https://www.ams.org/mathscinet-getitem?mr=325927
LA  - en
ID  - CM_1973__26_3_313_0
ER  - 
%0 Journal Article
%A Petersen, Karl
%T On a series of cosecants related to a problem in ergodic theory
%J Compositio Mathematica
%D 1973
%P 313-317
%V 26
%N 3
%I Noordhoff International Publishing
%G en
%F CM_1973__26_3_313_0
Petersen, Karl. On a series of cosecants related to a problem in ergodic theory. Compositio Mathematica, Volume 26 (1973) no. 3, pp. 313-317. http://archive.numdam.org/item/CM_1973__26_3_313_0/

P. Bohl [1] Über ein in der Theorie der säkulären Störungen vorkommendes Problem, Jour. f. d. reine und angew. Math. 135 (1909) 189-283. | JFM

P.L. Butzer and U. Westphal [2] The mean ergodic theorem and saturation, Indiana Univ. Math. Jour. 20 (1970/71) 1163-1174. | MR | Zbl

H. Furstenberg, H. Keynes and L. Shapiro [3] Prime flows in topological dynamics, in preparation. | Zbl

W.H. Gottschalk and G.A. Hedlund [4] Topological Dynamics, A.M.S. Coll. Pubs. Vol. XXXVI, Providence, R. I., 1955. | MR | Zbl

E. Hecke [5] Analytische Funktionen und die Verteilung von Zahlen mod. eins, Abh. Math. Semin. Hamburg Univ. 1 (1922) 54-76. | JFM

M. Kac and R. Salem [6] On a series of cosecants, K. Akad. v. Wet. Amsterdam Proc. (Series A) 60 (1957) 265-267. | MR | Zbl

H. Kesten [7] On a conjecture of Erdös and Szüsz related to uniform distribution mod 1, Acta Arith. 12 (1966) 193-212. | MR | Zbl

A. Ostrowski [8] Notiz zur Theorie der Diophantischen Approximationen und zur Theorie der linearen Diophantischen Approximationen, Jahresber. d. Deutschen Math. Ver. 36 (1927) 178-180 and 39 (1930) 34-46. | JFM

K. Petersen [9] Spectra of induced transformations, Recent Advances in Topological Dynamics, Springer-Verlag, New York, 1973, 226-230. | MR | Zbl

L. Shapiro [10] Irregularities of distribution in dynamical systems, Recent Advances in Topological Dynamics, Springer-Verlag, New York, 1973, 249-252 | MR | Zbl